# SDR ASOA2012112602536

- Difficulty date: October 31, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 27,115 hours, 19,849 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BULKHEAD WEB CORRODED.  R & R  IAW EC/TC REO 670-53-11-594.
